# SDR UALA2013020100613

- Difficulty date: February 1, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 61,846 hours, 23,095 cycles
- Engine: Iae V2527A5
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Nose Cowl
- Part number: 7453000501
- Part serial: 73
- Condition: Dented
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE 1 NOSE COWL DENT OUTER BARREL 4 O'CLOCK POSITION OUT OF AMM LIMITS.  REMOVED & REPLACED NR 1 ENGINE NOSE COWL, OPS CHECKED OKAY.
